| Model Number |
BF-TE2 |
| Medical Device Problem Codes |
Peeled/Delaminated (1454); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, the probable causes are due to some kind of stress, such as damage or deterioration of parts.The most probable cause of this complaint is expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
During the device evaluation, it was found that the adhesive on the bending section cover is detached and the connecting tube has peeling coating.(1 mm 2 or more) on the bronchofiberscope.There was no report of patient involvement.